# SDR AUS20040492

- Difficulty date: June 7, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Lear 45LEAR
- Engine: Garrtt TFE7312
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Shaft
- Part number: 4532103054003
- Condition: Cracked
- Location: Mlg Door
- Part time: 1,617 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT MAIN LANDING GEAR IB DOOR GIMBAL ASSEMBLY SHAFT CRACKED FOR APPROXIMATELY 75 PERCENT OF CIRCUMFERENCE.
